# SDR HEER20161121558

- Difficulty date: November 21, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N452PH
- Make and model: Bell 407
- Aircraft serial: 53457
- Aircraft time: 12,223 hours
- Engine: Allsn 250C47B
- Engine time: 13,733 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWK150044
- Condition: Spalled
- Location: Engine
- Part time: 282 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 11-4-16 DUE TO BROKEN DRILL BIT IN 6&7 OIL PASSAGE.  #5 BEARING EXHIBITED SPALLING AT OUTER RACE SPLIT.  INSTALLED UPGRADED BEARING.
